Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red, itchy bumps on calves. Taking Prednisone, Benadryl. What else can I do?

I have a rash that started on my lower calves on fori ( looked like a few razor bumps from shaving) it has since spread up my legs, to my thighs, skipped my trunk, is all over my neck and face. I have been to the Dr and the ER, and they have ordered prednisone taper for 11 days. this rash is extremely red, bumpy and ITCHY. I am a nurse myself, but with 2 days of prednisone on board, it has not gotten any better. In fact, it has gotten worse. The itching and inflamation is out of control. I have been taking 50 mg benadryl around the clock, taking aveeno oatmeal baths...what else can I do? I am wondering if it started out as folliculitis on my legs? Is it possible to spread by contact?? No one seems to know what to do. I am in desperate need of some relief
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IT SEEMS AS FUNGAL INFECTION
AS IT INCREASES WITH PREDNESOLONE
START ANTIFUNGAL FORCAN 150 MG ONCE A WEEK FOR 4 WEEK
KEEP AREA DRY
USE ANTIFUNGAL CREAMS MAY BE CANDID OITMENYS MYCODERM POWDER OVER AREA
TAKE EXOFENADINE 120 MG OD OR BD AS REQUIRED
CONTINUE FOR LONG
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor